MathSciNet Relay Station
MathSciNet bibliographic data
MR2252078 92D30 (34C23)
Wang, Wendi Backward bifurcation of an epidemic model with treatment. Math. Biosci. 201 (2006), no. 1-2, 58–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement